# SDR ASMF200603011

- Difficulty date: March 18, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 37,021 hours, 25,699 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59370365501
- Part serial: PTD007
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK IT WAS DETECTED A HYDRAULIC LEAK IN THE RIGHT MAIN LANDING GEAR ACTUATOR.  THE ACTUATOR WAS REPLACED AND THE SYSTEM TESTED IAW M/M 32-32-00, BEING ALL CORRECT.
